# SDR I5EA2019052800033

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 66,684 hours, 52,451 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: SMELL OF OIL IN COCKPIT AND CABIN BELOW 10,000 FEET.  CORRECTIVE ACTION: REPLACE BOTH PACK COELECER SOCKS. LOGPAGE # 28543.
